# SDR SWAA2024011631333

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CIRCUIT BREAKER CABIN EMERGENCY LIGHTS ON P6-11 2023-751708<[01] REPLACED CIRCUIT BREAKER CABIN EMERGENCY LIGHTS ON P6-11 IAW B737-800 AMM SWPM 20-30 11 ;WDM 33-51-11 AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT IAW B737-800 AMM 33-51-00-710-801 AND TEST IS OK;[02] CERTIFIED WORK PERFORMED.
